# SDR QXEA2021020200044

- Difficulty date: January 31, 2021
- Submitted: February 2, 2021
- Operation: Air carrier
- Aircraft: N646QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000769
- Aircraft time: 5,883 hours, 3,428 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Condition: Unknown
- Location: Pax Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR WOULD NOT CLOSE COMPLETELY. STUCK IN AN INTERMEDIATE POSITION AND UNABLE TO CLOSE FURTHER. REMOVED FROM SERVICE. PERFORMED OPERATIONAL CHECK OF THE L1 ENTRY DOOR, NO FAULTS NOTED. REF SDS MANUAL 52-11-00. PERFORMED ARMED / DISARMED OF L1 DOOR REF SDS 52-11-00. NO FURTHER DEFECTS NOTED AFTER CYCLING DOOR OPEN / CLOSED. NO PARTS REPLACED. AIRCRAFT RETURNED TO SERVICE.
